# SDR UPS97822783

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 250.08
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LEFT WING L/E SECTION OVER NR 3 PYLON, L/E RIB IS CRACKED, AT LWR END JUST OB OF STA XS 250.089.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-2-0.
